# SDR GLBA20061000

- Difficulty date: September 17, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 22,561 hours, 28,511 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CRACKED AT WING SPAR FS 290.5 AT BL 29.06 CRACK LENGTH APPROXIMATELY 1.250 INCHES.  MAINTENANCE REPAIRED SKIN CRACK AT LT WING SPAR AREA FS 290 AND BL 29.06 IAW SRM 53-90.  REPAIR DIMENSION 7 INCH BY 5.8 INCHES.  2024 T3, .040 INCH.  RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
